# SDR FDEA202302071766

- Difficulty date: February 7, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N896FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41750
- Aircraft time: 17,827 hours, 3,013 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: A57960650002
- Condition: Damaged
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUE BIRD STRIKE INSPECTION FOUND DAMAGE ON LH  OUTBOARD FLAP BETWEEN INBOARD FAIRING AND FLAPERON.   IT MEASURES 1"X 0,8" AND IT S LOCATED 2" FROM   TRAILING EDGE.   TERMINATING ACTION ACCOMPLISHED FOR                                               SRM 57-53-01-1A             AT 17,827:38 HOUR(S),   3,013 CYCLE(S             SRM: 57-53-01             EVALUATED LH OB FLAP LWR SURFACE FROM IB TO OB 52             INCH CROSS LE TO TE 67 INCH ONE                                       BIRD STRIKE. DAMAGE SIZE             L*W=1" *0.8" WITHIN REPAIR LIMIT AS PER B777 SRM             57-53-01-1A             ALLOWABLE DAMAGE 2, REV 45.0. REPAIRED THE DAMAGE             AS PER B777 SRM 57-53-01-2R-2 AND                                         SRM 51-70-04-2R-1 AND             SRM 51-70-04-2R PARA.5.N REV 45.0 AND EA             G-5750-T0376509 P1, TITLE:             WING-FLIGHT SURFACES-LH OUTBD FLAP TE WEDGE BIRD                                  STRIKE PUNCTURE AT OTEF STA  80-                                                     SRM REPAIR-RSC TRACKING. DETAIL PLS REFER TO                                   WRI: 57504903. REPAIR CLASSIFIED AS MAJOR                                                                           PER GMM 6-2-100.
